# SDR USAA2015021000013

- Difficulty date: February 8, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 24,207 hours, 3,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: F5347904600400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S1 CHECK, GALVANIC CORROSION ON FLOOR SUPPORT BETWEEN FRAME 75 - 76 AT STRINGER 26L.  REPLACED FLOOR SUPPORT IAW SRM 53-41-14, SRM 51-42-11 & SRM 51-44-11.
